# SDR EIA2000236

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 1120340930
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT 1241 KICK FITTING AREA HOLE ''A'' CORROSION AT SHIM LAYER.  LEFT 1241 KICK FITTING ATTACH SHIM REPLACED PER SRM 51-10-01 PAGE 18.  (M)
